# SDR AALA202508267542

- Difficulty date: May 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D53370901210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT PRESSURE DECK MEMBRANE TO CENTER  WING BOX AREA, ON FR36 AND Y1292 PLUS 4 INCHES, LH SIDE CRACK DEPTH 0.097 INCHES. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED AT PRESSURE DECK MEMBRANE TO CENTER WING BOX AREA, ON FR36 AND Y1292, LH SIDE, LOWER FUSELAGE IAW EA 365220, SB 53-1263 R05. AND A319 SRM 51-42-11-801.
